Measurable solutions of quadratic functional equations
Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 97-103
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_35_1_97_103,
author = {M. A. McKiernan},
title = {Measurable solutions of quadratic functional equations},
journal = {Colloquium Mathematicum},
pages = {97--103},
year = {1976},
volume = {35},
number = {1},
doi = {10.4064/cm-35-1-97-103},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-35-1-97-103/}
}
M. A. McKiernan. Measurable solutions of quadratic functional equations. Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 97-103. doi: 10.4064/cm-35-1-97-103
Cité par Sources :